# SDR 2004UALA00535

- Difficulty date: June 2, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 39,626 hours, 14,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 580 FRAME BETWEEN STRINGERS 24L AND 25L HAS A DENT (LBL 30).  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR.
